# SDR F3LA2010050500417

- Difficulty date: April 19, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 21,469 hours, 10,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE C-CHECK NON ROUTINE N0479. CORROSION ON NUT PLATE HOLES AT SPLICE ON FLOORBEAM AT Y-1292 FRAME 69. UPPER AND LOWER SIDES OF BEAM. R & R FLOORBEAM IAW SRM 51-72-11.
